# SDR CA960320520

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Aux Power Unit
- Condition: Oil Leak
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)DURING PUSH BACK, CABIN FILLED WITH SMOKE, BOTH REAR SMOKE DETECTORS SOUNDED. MAINTENANCE FOUND PROBLEM CAUSED BY A.P.U.AUXILIARY POWER UNIT REPLACED.LEAK AND OPERATIONAL CHECK CARRIED OUT.
